# SDR DALA13033363162

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA AT R2 DOOR SILL HAS CORROSION.   REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  R & R R2 DOOR SILL IAW SRM 51-42-11, 759224 BFM.
